MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-25703-E
Medical Device Problem Codes Material Twisted/Bent (2981); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "(b)(6) 2025, in the anesthesiology (b)(6) hospital, during the insertion, the doctor found that the guidewire could not pass the ars smoothly, the resistance was found therefore, the catheter had to be replaced for reinsertion." additional information was received that stated "the guidewire was kinked".There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Event or Problem Description
It was reported that "(b)(6) 2025, in the anesthesiology department of beijing hospital, during the insertion, the doctor found that the guidewire could not pass the ars smoothly, the resistance was found therefore, the catheter had to be replaced for reinsertion." additional informtion was recieved that stated "the guidwire was kinked".There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one guide wire assembly and arrow raulerson syringe (ars)/18ga introducer needle for analysis.The guide wire was returned assembled within the tubing.Visual analysis revealed that the guide wire was kinked towards the distal end.The j-bend was also observed to be misshapen.Microscopic examination confirmed the damage and revealed that the distal and proximal welds were secure and intact.No defects or anomalies were noted with the ars nor the introducer needle.The kinks in the guide wire measured 23 mm from the distal tip.The overall length of the guide wire measured 599 mm, which is within the specification limits of 596-604 mm per guide wire product drawing.The outer diameter of the guide wire measured 0.800 mm, which is within the specification limits of 0.788-0.826 mm per guide wire product drawing.The guide wire was functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle." the undamaged portion of the guidewire passed through both components with little to no resistance.Some resistance was met while the kinked portion of the guidewire was advanced through both components.A manual tug test confirmed that the distal and proximal welds were secure and intact.A device history record review was performed, and there was one potential finding.A non-conformance was initiated for lot number 71c23l0698 in regard to "ars leak in use / initial insert".The customer did not report any leak related issues with the ars; therefore, this finding is deemed not relevant to the reported issue.The ifu provided with this product informs the user, "advancement of guidewire through arrow raulerson syringe may require a gentle twisting motion." the report of a kinked guide wire was confirmed through complaint investigation.Visual analysis revealed that the guide wire was kinked towards the distal end.Despite the damage, the undamaged portion of the sample met all relevant dimensional and functional requirements, and a device history record review did not reveal any relevant findings.Resistance was met while advancing the damaged portion of the guidewire through the ars, however, the undamaged portions advanced as expected.Based on the customer report and the sample received, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24054148
Report Number3006425876-2026-00019
Device Sequence Number9348829
Product Code FOZ
UDI-Device Identifier00801902102324
UDI-Public(01)00801902102324(11)231128(17)251027(10)71F23L0739(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/27/2025
Device Catalogue NumberCS-25703-E
Device Lot Number71F23L0739
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown